# SDR DL73K971594

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearings
- Part number: B540DDFS464
- Condition: Worn
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF/CLIMBOUT, STAB TRIM NOISY MAKING CLICKING NOISE.  FLIGHT DIVERTED TO BOS.  FOUND STAB TRIM WHEEL BEARING WORN ON RT SIDE OF PEDESTAL.  REPLACED BEARINGS AND CROSS SHAFT, CHECKED NORMAL.
